MAUDE Adverse Event Report: HEALTH BEACONS, INC LOCALIZER; MARKER, RADIOGRAPHIC, IMPLANTABLE

HEALTH BEACONS, INC LOCALIZER; MARKER, RADIOGRAPHIC, IMPLANTABLE
Model Number HB110
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.We are currently unable to establish a relationship between the device and the issue reported.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported and a definitive root cause for the reported event could not be determined.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Event or Problem Description
It was reported that during a localizer procedure on (b)(6) 2021, the reader was receiving inaccurate readings, and the physician had to excise additional tissue from the patient due to this event.The procedure was prolonged due to this event and the patient had to be kept under anesthesia for additional 40 minutes.The procedure was completed.No other information is available.

Brand Name
LOCALIZER
Common Device Name
MARKER, RADIOGRAPHIC, IMPLANTABLE
Manufacturer (Section D)
HEALTH BEACONS, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough, MA 01752
Manufacturer Contact
daniel guevara
562 parkway
coyol free zone building b24
san jose, alajuela 20102- CRI
CS   20102 CRI
MDR Report Key13551093
Report Number3013649990-2022-00005
Device Sequence Number17460218
Product Code NEU
UDI-Device Identifier00855436007013
UDI-Public(01)00855436007013(11)210909(17)230909(10)23421447
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K193189
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/09/2023
Device Model NumberHB110
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2021
Initial Report FDA Received Date02/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LOCALIZER READER
Outcome Attributed to Adverse Event Other;
Patient SexFemale